# SDR SWAA2019100237507

- Difficulty date: September 27, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA R/H EMERGENCY LIGHTS INOP.     R&R BATTERY PACK IAW AMM.
